# SDR SIMA202102251002

- Difficulty date: February 25, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N215NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000511
- Aircraft time: 13,163 hours, 8,388 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHTS ON RH SIDE INOP-C/A-COMPLETE:FOUND CONNECTOR TO BE LOOSE ON AFT SERVICE DOOR LINER. RESECURED IAW ERJ-175 SWPM 20-52-00. OPC GOOD FOR CEILING PANEL 6 AND 10, AFT RH MAIN CEILING PANEL AND AFT SERVICE DOOR LINER LIGHTS. OPC GOOD FOR EMERGENCY LIGHTS IAW ERJ 175 AMM 33-50-01
